Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hyperbolic groups have finite asymptotic dimension
HTML articles powered by AMS MathViewer

by John Roe PDF
Proc. Amer. Math. Soc. 133 (2005), 2489-2490 Request permission

Abstract:

We detail a proof of a result of Gromov, that hyperbolic groups (and metric spaces) have finite asymptotic dimension. This fact has become important in recent work on the Novikov conjecture.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F67, 55M10
  • Retrieve articles in all journals with MSC (2000): 20F67, 55M10
Additional Information
  • John Roe
  • Affiliation: Department of Mathematics, Penn State University, University Park, Pennsylvania 16802
  • Email: roe@math.psu.edu
  • Received by editor(s): May 1, 2002
  • Published electronically: April 8, 2005
  • Additional Notes: The author was supported in part by NSF Grant #0100464.
  • Communicated by: Mohan Ramachandran
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2489-2490
  • MSC (2000): Primary 20F67; Secondary 55M10
  • DOI: https://doi.org/10.1090/S0002-9939-05-08138-4
  • MathSciNet review: 2146189